Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 9

All articles in this issue are freely accessible.

Every local ring is dominated by a one-dimensional local ring
Robert Gilmer and William Heinzer.
Proc. Amer. Math. Soc. 125 (1997), 2513-2520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389520
Inequidimensionality of Hilbert schemes
Mei-Chu Chang.
Proc. Amer. Math. Soc. 125 (1997), 2521-2526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389509
The ring of global sections of multiples of a line bundle on a toric variety
E. Javier Elizondo.
Proc. Amer. Math. Soc. 125 (1997), 2527-2529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401739
On solutions of real analytic equations
Tejinder S. Neelon.
Proc. Amer. Math. Soc. 125 (1997), 2531-2535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396991
Smooth Kummer surfaces in projective three-space
Thomas Bauer.
Proc. Amer. Math. Soc. 125 (1997), 2537-2541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422846
Continued-fraction expansions for the Riemann zeta function and polylogarithms
Djurdje Cvijovic and Jacek Klinowski.
Proc. Amer. Math. Soc. 125 (1997), 2543-2550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1422859
The $K$-theory of Gromov’s translation algebras and the amenability of discrete groups
Gábor Elek.
Proc. Amer. Math. Soc. 125 (1997), 2551-2553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A characterization of rings in which each partial order is contained in a total order
Stuart A. Steinberg.
Proc. Amer. Math. Soc. 125 (1997), 2555-2558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401754
Commutative group algebras of $𝜎$-summable abelian groups
Peter Danchev.
Proc. Amer. Math. Soc. 125 (1997), 2559-2564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415581
The infinitesimal cone of a totally positive semigroup
Konstanze Rietsch.
Proc. Amer. Math. Soc. 125 (1997), 2565-2570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401752
Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups
Andrey Y. Biyanov.
Proc. Amer. Math. Soc. 125 (1997), 2571-2579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301489
On Korenblum’s maximum principle
Wilhelm Schwick.
Proc. Amer. Math. Soc. 125 (1997), 2581-2587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307563
Existence of traveling wave fronts in delayed reaction-diffusion systems via the monotone iteration method
Xingfu Zou and Jianhong Wu.
Proc. Amer. Math. Soc. 125 (1997), 2589-2598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415345
Generalized quasilinearization method for a second order ordinary differential equation with Dirichlet boundary conditions
Juan J. Nieto.
Proc. Amer. Math. Soc. 125 (1997), 2599-2604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402880
Extremal solutions of a class of nonlinear integro-differential equations in Banach spaces
Hong-Kun Xu and Juan J. Nieto.
Proc. Amer. Math. Soc. 125 (1997), 2605-2614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423341
A necessary and sufficient condition for lifting the hyperelliptic involution
Peter Turbek.
Proc. Amer. Math. Soc. 125 (1997), 2615-2625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401755
Preservation of the range under perturbations of an operator
Branko Curgus and Branko Najman.
Proc. Amer. Math. Soc. 125 (1997), 2627-2631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389513
Isomorphically expansive mappings in $l_{2}$
J. García-Falset, A. Jiménez-Melado and E. Lloréns-Fuster.
Proc. Amer. Math. Soc. 125 (1997), 2633-2636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389518
Cellular filtration of K-theory and determinants of $C^{*}$-algebras
Liangqing Li.
Proc. Amer. Math. Soc. 125 (1997), 2637-2642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389529
Quotients of little Lipschitz algebras
Nik Weaver.
Proc. Amer. Math. Soc. 125 (1997), 2643-2648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402889
Construction of invariant curves for singular holomorphic vector fields
J. Cano.
Proc. Amer. Math. Soc. 125 (1997), 2649-2650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389507
Peano path derivatives
Hajrudin Fejzic and Dan Rinne.
Proc. Amer. Math. Soc. 125 (1997), 2651-2656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396976
A strict version of the non-commutative Urysohn Lemma
Gert K. Pedersen.
Proc. Amer. Math. Soc. 125 (1997), 2657-2660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389532
On the ideal-triangularizability of positive operators on Banach lattices
Mohammed Taghi Jahandideh.
Proc. Amer. Math. Soc. 125 (1997), 2661-2670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396983
Type I $C^{*}$-algebras of real rank zero
Huaxin Lin.
Proc. Amer. Math. Soc. 125 (1997), 2671-2676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396987
Local automorphisms and derivations on $\mathcal{B}(H)$
Peter Semrl.
Proc. Amer. Math. Soc. 125 (1997), 2677-2680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415338
A characterization of semibounded selfadjoint operators
Seppo Hassi, Michael Kaltenbäck and Henk de Snoo.
Proc. Amer. Math. Soc. 125 (1997), 2681-2692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Isometric immersions from the hyperbolic space $H^{2}(-1)$ into $H^{3}(-1)$
Hu Ze-Jun and Zhao Guo-Song.
Proc. Amer. Math. Soc. 125 (1997), 2693-2697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1397002
A converse of the Gelfand theorem
Yiping Mao.
Proc. Amer. Math. Soc. 125 (1997), 2699-2702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401748
Collapsing successors of singulars
James Cummings.
Proc. Amer. Math. Soc. 125 (1997), 2703-2709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416080
$\mathbb{Q}$ muni de l’arithmétique faible de Penzin est décidable
Françoise Delon.
Proc. Amer. Math. Soc. 125 (1997), 2711-2717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Open covers and the square bracket partition relation
Marion Scheepers.
Proc. Amer. Math. Soc. 125 (1997), 2719-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396995
An extension of the Rabinowitz bifurcation theorem to Lipschitz potential operators in Hilbert spaces
Alexander Ioffe and Efim Schwartzman.
Proc. Amer. Math. Soc. 125 (1997), 2725-2732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415327
Simply connected nilpotent Lie groups with quasi-standard $C^{*}$-algebras
Robert J. Archbold and Eberhard Kaniuth.
Proc. Amer. Math. Soc. 125 (1997), 2733-2742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389503
Stable orders of stunted lens spaces mod $2^{v}$
Huajian Yang.
Proc. Amer. Math. Soc. 125 (1997), 2743-2751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1397001
Adjoint action of a finite loop space
Norio Iwase.
Proc. Amer. Math. Soc. 125 (1997), 2753-2757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401745
Topological entropy for geodesic flows on fibre bundles over rationally hyperbolic manifolds
Gabriel P. Paternain.
Proc. Amer. Math. Soc. 125 (1997), 2759-2765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396992
Note on faithful representations and a local property of Lie groups
Nazih Nahlus.
Proc. Amer. Math. Soc. 125 (1997), 2767-2769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396990
The space of subcontinua of a 2-dimensional continuum is infinite dimensional
Michael Levin and Yaki Sternfeld.
Proc. Amer. Math. Soc. 125 (1997), 2771-2775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425131
Construction of ANR topologies on certain groups
Bernd Günther.
Proc. Amer. Math. Soc. 125 (1997), 2777-2778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422871
Generalized principal series representations of $SL(1+n,\mathbb{C})$
Anthony H. Dooley and Genkai Zhang.
Proc. Amer. Math. Soc. 125 (1997), 2779-2787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396975
A sequential property of $\mathsf{C}_{p}(X)$ and a covering property of Hurewicz
Marion Scheepers.
Proc. Amer. Math. Soc. 125 (1997), 2789-2795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396994
On the cobordism invariance of the index of Dirac operators
Liviu I. Nicolaescu.
Proc. Amer. Math. Soc. 125 (1997), 2797-2801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402879
Branched covers along real parts
Shuguang Wang.
Proc. Amer. Math. Soc. 125 (1997), 2803-2808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401756
Semi-free actions of zero-dimensional compact groups on Menger compacta
Katsuro Sakai.
Proc. Amer. Math. Soc. 125 (1997), 2809-2813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415368
An addendum to “Path-lifting for Grothendieck toposes"
I. Moerdijk.
Proc. Amer. Math. Soc. 125 (1997), 2815-2818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396988